Alert archive / Mississippi / Flash Flood Warnings in 2025
Flash Flood Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Jun 10, 2025, 3:32 PM CDT for Stone County, Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2025, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 10, 2025, 7:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Stone County, MS
The radar
The Mobile radar (KMOB), 90 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:50 PM CDT | FLASH FLOOD | Wiggins, MS | EM reports water on several roadways throughout Stone County, MS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2613 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
942
WGUS54 KMOB 102032
FFWMOB
MSC131-102315-
/O.NEW.KMOB.FF.W.0022.250610T2032Z-250610T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
332 PM CDT Tue Jun 10 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Stone County in southeastern Mississippi...
* Until 615 PM CDT.
* At 332 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wiggins, Perkinston, Big Level, Ten Mile, Whites Crossing, Bond,
Texas and Ramsey Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3091 8934 3091 8889 3074 8888 3074 8934
FLASH FLOOD...RADAR INDICATED
$$
RD1 follow-up statement
757
WGUS54 KMOB 102245
FFWMOB
MSC131-110015-
/O.EXT.KMOB.FF.W.0022.000000T0000Z-250611T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
545 PM CDT Tue Jun 10 2025
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Stone County in southeastern Mississippi...
* Until 715 PM CDT.
* At 545 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 5 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wiggins, Perkinston, Big Level, Ten Mile, Whites Crossing, Bond,
Texas and Ramsey Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3091 8934 3091 8889 3074 8888 3074 8934
FLASH FLOOD...RADAR INDICATED
$$
RDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:29 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 10, 3:29 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL 329 PM CDT Tue Jun 10 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 326 PM CDT Tue Jun 10 2025 ...Through Wednesday Night... Weak upper troughing transits the region the rest of this evening with transient upper ridging moving in its wake. Afternoon showers and thunderstorms gradually wane after sunset bringing relatively drier conditions to the forecast area through tonight. Any lingering showers or storms should shift to be just offshore through the overnight hours, beginning to shift back near shore by daybreak. Once again, afternoon showers and storms can be expected Wednesday, mainly in the vicinity of the seabreeze boundary that advances inland. Weak shear and ample instability will allow for the more traditional pulse type strong thunderstorms with small hail, gusty winds, and heavy rainfall. Can't rule out on or two storms during the period temporarily pulsing to severe criteria with damaging winds and large hail. Temperatures remain warm during the day in the upper 80's to near 90 degrees with overnight lows falling into the upper 60's over the interior and lower to middle 70's nearer the coast each night. A Moderate risk of rip currents quickly becomes a low risk late tonight into Wednesday. MM/25 ...Thursday through Tuesday... A series of upper level shortwave troughs moving from over the Southern Plains get a bit of a northward deflection over the Southeast from an upper ridge initially stretching west over the northern Gulf coast/northern Gulf. Guidance varies with the strength of the shortwaves and their effects on the upper ridge. The ECMWF is advertising the upper ridge allowing weaker shortwaves to pass closer to the northcentral and northeastern Gulf coast, along with being a bit slower, whilst the GFS deflects the energy further north, along with being a bit faster. The GDPS lies in the middle. The ensembles are more in agreement, keeping an upper trough over and just west of the Lower Mississippi River with the upper ridge centered over the northern Florida/southeast Georgia, with a bit of an eastward shift as the forecast moves into the middle of the coming week. A surface ridge stretching west over the Southeast sees a bit of a southward shift, but overall maintains a southerly deep layer flow, maintaining a moist airmass over the southeast. Precipitable h20 values average in the 1.8"-2.2" range. Have went with the ensembles for the forecast. Guidance is indicating the continuation of the summer pattern of convection, showers and thunderstorms developing inland during the day, peaking in the mid afternoon into the evening over land areas. The convection shifts offshore overnight, then begins to work its way inshore the next day. With MLCapes rising to around 2500J/kg and DCapes in the 900-1200J/kg, strong to marginally severe storms are possible in the heat of the afternoon, with downburst winds and small hail possible. With high moisture levels allowing for efficient rainers, ponding of water in poor drainage issues may be an issue in some localities. Seasonable to a bit above seasonal temperatures are expected through the weekend into the coming week. High temperatures in the mid 80s to low 90s are expected. Heat Indices slowly rise from the 98 to 102 degree range Thursday to 100-106 degrees on Tuesday. Low temperatures in the low to mid 70s north of I-10, mid 70s to near 80 south are expected through the Extended. A Low Risk of Rip Currents Tuesday through Friday becomes a moderate this weekend into the coming week as a more organized onshore flow bring increasing swell to area beaches combines with an tidal range. /16 && .AVIATION... (18Z TAFS) Issued at 1215 PM CDT Tue Jun 10 2025 Generally VFR flight category prevails outside of any showers and storms this afternoon. Temporary reductions in ceiling and visibility can be expected underneath any given storm. Expect VFR flight category to prevail tonight into Wednesday morning. MM/25 && .MARINE... Issued at 326 PM CDT Tue Jun 10 2025 Light to moderate southwesterly flow this afternoon turns southerly to southeasterly through the remainder of the week. Expect shower and thunderstorm chances to remain high through the weekend. Waterspouts are possible in any storms during the overnight into early morning hours each day. Locally higher winds and seas are possible near any storms. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 87 72 88 73 88 74 88 / 40 70 30 70 20 80 20 90 Pensacola 75 87 76 87 77 87 77 86 / 50 70 40 70 30 80 40 90 Destin 77 89 76 89 78 88 78 88 / 50 70 40 60 40 80 50 80 Evergreen 71 90 70 91 71 92 72 88 / 30 50 20 70 20 80 20 80 Waynesboro 70 90 69 89 71 91 71 90 / 30 30 10 60 20 70 10 80 Camden 69 87 69 88 71 89 71 87 / 20 30 10 50 30 70 20 80 Crestview 72 91 72 92 71 91 72 88 / 30 70 20 80 20 90 30 90 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 10, 2:43 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Tue Jun 10 2025
MSZ078-079-102030-
Stone MS-George MS-
243 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGE AND
NORTHEASTERN STONE COUNTIES THROUGH 330 PM CDT...
At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Perkinston, or 4 miles southeast of Wiggins,
moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins and Perkinston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8889 3091 8884 3092 8883 3092 8882
3073 8882 3074 8888 3069 8889 3074 8916
3088 8917
TIME...MOT...LOC 1943Z 271DEG 14KT 3081 8908
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 2:46 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
246 PM CDT Tue Jun 10 2025
ALZ052-053-055-261-262-102030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
246 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES THROUGH 330 PM CDT...
At 245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Citronelle to 5 miles east of Gulfcrest to
4 miles west of Creola. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Satsuma, Jackson, Citronelle, Creola, Stockton, Axis, Mount Vernon,
Calvert, McIntosh, I65 And AL 225, and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3080 8812 3097 8817 3113 8835 3152 8788
3137 8764 3118 8762 3105 8762
TIME...MOT...LOC 1945Z 229DEG 36KT 3111 8826 3100 8814 3091 8811
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ056-059-102045-
Conecuh AL-Escambia AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 345 PM CDT...
At 305 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of I65 And AL 113, or 7 miles north of Flomaton, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewton, Flomaton, East Brewton, Pollard, and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3117 8690 3100 8721 3100 8730 3112 8744
3139 8723
TIME...MOT...LOC 2005Z 223DEG 16KT 3111 8730
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 10, 3:06 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025
ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 3:10 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025
MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 10, 3:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
327 PM CDT Tue Jun 10 2025
ALZ052-102115-
Washington AL-
327 PM CDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WASHINGTON COUNTY
THROUGH 415 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Tibbie, or 11 miles south of Chatom, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deer Park, Tibbie, and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8807 3127 8798 3126 8799 3126 8797
3122 8796 3120 8833 3134 8838
TIME...MOT...LOC 2027Z 254DEG 15KT 3131 8828
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:15 PM CDT | Special Weather Statement | MOB | Stone | 60 min |
| Jun 9, 8:01 PM CDT | Special Weather Statement | MOB | George | 59 min |
| Jun 9, 8:10 PM CDT | Special Weather Statement | MOB | Stone | 50 min |
| Jun 10, 1:33 PM CDT | Special Weather Statement | MOB | George | 42 min |
| Jun 10, 1:54 PM CDT | Severe Thunderstorm Warning | MOB | George | 51 min |
| Jun 10, 2:33 PM CDT | Areal Flood Advisory | MOB | George | 3 hr |
| Jun 10, 2:36 PM CDT | Special Weather Statement | MOB | Greene | 39 min |
| Jun 10, 2:43 PM CDT | Special Weather Statement | MOB | Stone | 47 min |
| Jun 10, 3:10 PM CDT | Special Weather Statement | MOB | Perry | 50 min |
| Jun 10, 3:13 PM CDT | Areal Flood Advisory | MOB | Stone | 19 min |
| Jun 10, 3:35 PM CDT | Special Weather Statement | MOB | Greene, Perry, Stone | 40 min |
| Jun 10, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 49 min |
| Jun 10, 4:26 PM CDT | Severe Thunderstorm Warning | MOB | Stone | 33 min |
Nearby
Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.